By Topic

On the minimum distance of composite-length BCH codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Dianwu Yue ; Dept. of Telecommun. Eng., Nanjing Univ., China ; Hongbo Zhu

We derive a theorem which generalizes Theorem 3 in Chapter 9 of the book "The Theory of Error-Correcting Codes" by F.J. MacWilliams and N.J.A. Sloane (North-Holland, 1977). By this theorem, we are able to give several classes of BCH codes of composite length whose minimum distance does not exceed the BCH bound. Moreover, we show that this theorem can also be used to determine the true minimum distance of some other cyclic codes with composite-length.

Published in:

IEEE Communications Letters  (Volume:3 ,  Issue: 9 )